MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRKNT LONG CURVED DISP KIT; FASTENER, FIXATION

ZIMMER BIOMET, INC. JGRKNT LONG CURVED DISP KIT; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Discarded.
 
Event or Problem Description
It was reported during the initial surgery, the drill snapped off in patients bone and buried under the surface.It was left in the patient by the surgeon as it would have been too difficult to retrieve.There is no revision or additional surgery planned to get it out as the surgeon does not believe the patient is compromised.No additional information available at this time.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
JGRKNT LONG CURVED DISP KIT
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9877562
Report Number0001825034-2020-01263
Device Sequence Number525239
Product Code MBI
UDI-Device Identifier00880304564039
UDI-Public(01)00880304564039
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K150768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2023
Device Model NumberN/A
Device Catalogue Number916020
Device Lot Number570420
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date08/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;